5 doctors weighed in:

Will docusate sodiym USP stool softner infer with any of my medication ? On klonopin inderal (propranolol) and remeron

5 doctors weighed in
Dr. Donald Jacobson
Psychiatry
3 doctors agree

In brief: No it will not

Docusate will not interfere with your medications at all.
Best wishes.

In brief: No it will not

Docusate will not interfere with your medications at all.
Best wishes.
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
Dr. Patrick Tapia
Psychiatry
1 doctor agrees

In brief: Iatrogenic cause

It could be that the propranolol, Mirtazapine or the Clonazepam could actually be causing the constipation.
Another thought is that it could be their additive effects. Now, granted, these medications may be doing a lot to stabilize you so the constipation may be just a nuisance compared to the alternative! i would talk to your prescribing physician about this and see what the next step is best!

In brief: Iatrogenic cause

It could be that the propranolol, Mirtazapine or the Clonazepam could actually be causing the constipation.
Another thought is that it could be their additive effects. Now, granted, these medications may be doing a lot to stabilize you so the constipation may be just a nuisance compared to the alternative! i would talk to your prescribing physician about this and see what the next step is best!
Dr. Patrick Tapia
Dr. Patrick Tapia
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors